MathSciNet Relay Station
MathSciNet bibliographic data
MR1729488 (2001c:46116) 46L37 (46L10 81R50)
Popa, Sorin Some properties of the symmetric enveloping algebra of a subfactor, with applications to amenability and property T. Doc. Math. 4 (1999), 665–744.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement